Okay, so I've finally finally found a pill that works with my mood and I'm afraid I'm having other problems.
I've always been super super randy, like, aroused at the drop of a hat. (TMI, I know but work with me ) Birth control in the past has even accentuated that to the point that I could consider my libido superhuman.
But I'm ending my second month on Yaz and I'm finding myself having difficulty getting aroused. I still want to do it all the time but once I'm doing it, it's not so fun. And let me tell you, I've been doing really fun stuff with a partner whom I'm extremely attracted to, so this makes no sense.
Is it possible for one pill to make this happen to me when all the others haven't? I really love Yaz otherwise (I've never been able to say that about a pill) so I hope it's something that will either pass or is just plain not possible.
Bestow upon me your infinite wisdom, please. And thank you!
Posts: 37 | Registered: Jan 2010
| IP: Logged |
I hate to tell you that while all BCPs can have this side effect, Yaz is one where it tends to be particularly common, because it's anti-androgenic -- because it inhibits androgen hormones more than many other pills do.
Mind, if you're only in month two, and this is a side effect, it may taper off in another pill pack or two. So, if this pill feels like a good fit for you otherwise, and you've had a hard time finding a method that works for you, you may want to stick with it a bit longer and see how it goes.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 65647 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.